MAUDE Adverse Event Report: DEPUY MITEK LLC US MINILOK QA+ W/ #0 OCORD AND OS-2 NEEDLE W/BIT; SOFT-TISSUE ANCHOR, BIOABSORBABLE

DEPUY MITEK LLC US MINILOK QA+ W/ #0 OCORD AND OS-2 NEEDLE W/BIT; SOFT-TISSUE ANCHOR, BIOABSORBABLE
Model Number 212849
Medical Device Problem Codes Detachment of Device or Device Component (2907); Material Deformation (2976); Appropriate Device Problem Term/Code Not Available (3191)
Health Effect - Clinical Code No Clinical Signs, Symptoms or Conditions (4582)
Date of Event 01/04/2023
Type of Reportable Event Malfunction
Event or Problem Description
It was reported by the sales rep in south korea that during an unknown procedure on (b)(6) 2023, it was observed that the minilok qa+ w/ #0 ocord and os-2 needle w/bit device had an unspecified malfunction.During in-house engineering evaluation, it was determined that the anchor on the device was detached from the inserter tip.It was further determined that the distal end of the inserter on the device was slightly deformed.There were no adverse patient consequences nor surgical delay reported.No additional information was provided.
 
Additional Manufacturer Narrative
This report is being submitted in pursuant to the provisions of 21 cfr, part 803.This report may be based on information which has not been able to investigate or verify prior to the required reporting date.This report does not reflect a conclusion by depuy mitek or its employees that the report constitutes an admission that the device, depuy mitek, or its employees caused or contributed to the potential event described in this report.If information is obtained that was not available for the initial medwatch, a follow-up medwatch will be filed as appropriate.Udi: (b)(4).E3: reporter is a j&j sales representative.Investigation summary: the product was returned to mitek for evaluation.Mitek then conducted visual inspection of device received.Upon visual inspection, it was found that the anchor was detached from the inserter tip.The distal end of the inserter was slightly deformed which created a problem to hold the anchor in place.A manufacturing record evaluation was performed for the finished device lot number: 9l44115, and no non-conformances were identified.Based on the condition of the device received, this complaint can be confirmed.As per ifu: do not twist or apply bending force to the inserter.Doing so may damage the anchor, suture, or inserter tip.Excessive tension may overload the anchor or suture.The possible root cause for the issue reported can be attributed to excessive force and twist applied during procedure.As part of depuy synthes mitek quality process all devices are manufactured, inspected, and released to approved specifications.At this point in time, no corrective action is required, and no further action is warranted.However, depuy synthes mitek will continue to monitor additional complaint information for potential safety signals through complaint trending as part of post market surveillance.

Brand Name
MINILOK QA+ W/ #0 OCORD AND OS-2 NEEDLE W/BIT
Common Device Name
SOFT-TISSUE ANCHOR, BIOABSORBABLE
Manufacturer (Section D)
DEPUY MITEK LLC US
325 paramount drive
raynham MA 02767
Manufacturer (Section G)
DEPUY MITEK LLC US
325 paramount drive
raynham MA 02767
Manufacturer Contact
kate karberg
325 paramount drive
raynham, MA 02767
3035526892
MDR Report Key16673542
Report Number1221934-2023-01464
Device Sequence Number6445476
Product Code MAI
UDI-Device Identifier10886705002382
UDI-Public10886705002382
Combination Product (Y/N)N
Initial Reporter CountryKS
PMA/510(K) Number
K150209
Number of Events Summarized1
Summary Report (Y/N)N
Serviced by Third Party (Y/N)Unknown
Reporter Type Manufacturer
Report Source Foreign,Health Professional,Company Representative,Distributor
Initial Reporter Occupation Other Health Care Professional
Type of Report Initial
1 Device was Involved in the Event
1 Patient was Involved in the Event
Is this an Adverse Event Report? No
Is this a Product Problem Report? Yes
Operator of Device Health Professional
Device Expiration Date05/31/2025
Device Model Number212849
Device Catalogue Number212849
Device Lot Number9L44115
Was Device Available for Evaluation? Device Returned to Manufacturer
Date Returned to Manufacturer03/10/2023
Is the Reporter a Health Professional? Yes
Type of Report(Section G)Thirty-Day
Initial Date Received by Manufacturer 03/30/2023
Initial Report FDA Received Date04/04/2023
Was Device Evaluated by Manufacturer? (Y/N) Yes
Is the Device Labeled for Single Use? (Y/N) Yes
Is This a Single-Use Device that was
Reprocessed and Reused on a Patient? (Y/N)
No
Usage of Device Initial
Patient Sequence Number1
Patient SexUnknown